Contact Us | References | TV Ad | FAQ | Starlight Foundation | Trade Advertising

Adult Products

Dimetapp Adult’s PE Sinus Range

A growing number of Australians are affected by sinus problems. In fact, hay fever and sinus are amongst the greatest causes of lost days at work or school5.

The new Dimetapp PE Sinus range offers you a number of products which help relieve the symptoms of sinus congestion.

What a Relief there’s Dimetapp

 

Dimetapp PE Day Night

Dimetapp PE Sinus Pain

Dimetapp PE Sinus Pain tablets are a combination of an analgesic and a decongestant which provide non-drowsy relief from the symptoms of sinus congestion such as:

  • sinus pain
  • sinus headache
  • blocked nose

Who can use this product
tick Adults
tick Children 12 years and over
Do not use
cross in children under 12 years


Active Ingredients

Each tablet contains:

• Paracetamol 500mg
• Phenylephrine Hydrochloride 5mg

Adults and children 12 years and over. Take orally with water.

How many How often Maximum
2 tablets Every 4 – 6 hours as necessary 8 tablets in 24 hours

Do not use in children under 12 years.

When to stop: Adults after a few days. Children 12 years and over after 48 hours, except on medical advice.
Do not exceed recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well because the risk of delayed serious liver damage.
For additional information on precautions, contraindications and warnings please refer to product packaging or contact your healthcare professional.
Store Below 25ºC
Warning: This product may cause sleeplessness. May cause drowsiness or sedation. Be cautious about driving a vehicle and operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.

 

Dimetapp Sinus Pain + Allergy

Dimetapp PE Sinus Pain + Allergy

Dimetapp PE Sinus Pain + Allergy tablets are a combination of an analgesic, decongestant and an antihistamine which provide relief from the symptoms of sinus congestion and hayfever such as:

  • itchy watery eyes
  • runny nose
  • sinus pain
  • sinus headache
  • blocked nose

therefore allowing a good night’s sleep

Who can use this product
tick Adults
tick Children 12 years and over
Do not use
cross in children under 12 years


Active Ingredients

Each tablet contains:

  • Paracetamol 500mg
  • Phenylephrine Hydrochloride 5mg
  • Chlorpheniramine Maleate 2mg

Adults and children 12 years and over. Take orally with water.

How many How often Maximum
2 tablets Every 4 – 6 hours as necessary 8 tablets in 24 hours

Do not use in children under 12 years.

When to stop: Adults after a few days. Children 12 years and over after 48 hours, except on medical advice.
Do not exceed recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well because the risk of delayed serious liver damage.
For additional information on precautions, contraindications and warnings please refer to product packaging or contact your healthcare professional.
Store Below 25ºC
Warning: This product may cause sleeplessness. May cause drowsiness or sedation. Be cautious about driving a vehicle and operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.

 

Dimetapp Adults Sinus Day + Night

Products – Dimetapp PE Sinus Day + Night

Dimetapp PE Sinus Day + Night tablets provide a combination of specific day and night formulations in a single pack. The day tablets contain an analgesic and a decongestant, and the night tablets also include an antihistamine which allows a good night’s sleep.

The day tablets provide non-drowsy, relief from:

  • sinus headache
  • sinus congestion
  • blocked nose

The night tablets provide relief from the symptoms of sinus congestion and also contain an antihistamine to relieve:

  • itchy, watery eyes
  • runny nose and sneezing
  • and therefore allows a good night's sleep.
Who can use this product
tick Adults
tick Children 12 years and over
 
Do not use
cross in children under 12 years

Active Ingredients

Each DAY tablet contains:

  • Paracetamol 500mg
  • Phenylephrine Hydrochloride 5mg

Each NIGHT tablet contains:

  • Paracetamol 500mg
  • Phenylephrine Hydrochloride 5mg
  • Chlorpheniramine Maleate 2mg

Adults and children 12 years and over. Take orally with water.

How many How often Time between
each dose
Maximum No. of Doses
DAY:
2 white tablets
morning, lunchtime & afternoon Every 4-6 hours (as necessary) 6 day & 2 night tablets in 24 hours
NIGHT:
2 pink tablets
bedtime  

Do not use in children under 12 years.

When to stop: Adults after a few days. Children 12 years and over after 48 hours, except on medical advice.
Do not recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well because the risk of delayed serious liver damage.
Night tablets only: May make you drowsy. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.
For additional information on precautions, contraindications and warnings please refer to product packaging or contact your healthcare professional.
Store Below 25ºC
Warning: This product may cause sleeplessness. May cause drowsiness or sedation. Be cautious about driving a vehicle and operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.